Volume 7, Issue 2, May 2000, Pages 184 - 197
Generalized Operator Yang-Baxter Equations, Integrable ODEs and Nonassociative Algebras
- I.Z. GOLUBCHIK, V.V. SOKOLOV
- Corresponding Author
- I.Z. GOLUBCHIK
Available Online 13 December 2006.
- https://doi.org/10.2991/jnmp.2000.7.2.8How to use a DOI?
- Reductions for systems of ODEs integrable via the standard factorization method (the Adler-Kostant-Symes scheme) or the generalized factorization method, developed by the authors earlier, are considered. Relationships between such reductions, operator Yang-Baxter equations, and some kinds of non-associative algebras are established.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - I.Z. GOLUBCHIK AU - V.V. SOKOLOV PY - 2006 DA - 2006/12 TI - Generalized Operator Yang-Baxter Equations, Integrable ODEs and Nonassociative Algebras JO - Journal of Nonlinear Mathematical Physics SP - 184 EP - 197 VL - 7 IS - 2 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2000.7.2.8 DO - https://doi.org/10.2991/jnmp.2000.7.2.8 ID - GOLUBCHIK2006 ER -